| Model Number |
MMT-551NAL |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump received with reservoir tube lip completely broken off and cracked battery tube threads noted.The test reservoir p-cap does not stay locked in place due to reservoir tube lip broken off.Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had crack around reservoir compartment also at battery compartment.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.